# SDR DALA2016041803155

- Difficulty date: April 15, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 55,124 hours, 29,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AND AFT EMERGENCY EXIT SIGNS INOPERATIVE.  R & R BATTER PACK B5-212 IAW MM.  FOUND FUSE BLOWN ON POWER SUPPLY.  R & R FUSE.  OPS CHECKS OK.
